# SDR UALA2012070303553

- Difficulty date: July 1, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 36,560 hours, 14,944 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS BOWLING PIN SHAPED DENT 36 INCHES FROM INBOARD EDGE.  DENT IS 8.50 INCHES LONG AND 7.25 INCHES WIDE AND MEASURES .25 INCHES DEEP.  AFTER FURTHER EVALUATION PER MM DAMAGE IS OUT OF SERVICEABLE LIMITS.  STARTED REMOVAL OF LT INBD FLAP PER AMM.  COMPLETED UP TO TASK 27-54-61-020-059- B PAGE 413 CONTINUE AT STEP B1 CONT OF AMIS ITEM 5606012.  REMOVED THE LT INBD FLAP IAW AMM 27-54-61 PAGE 413 THROUGH 438.  INSTALLED  IAW AMM.  OPS CHECKED NORMAL.
